# SDR 2011FA0000128

- Difficulty date: February 24, 2011
- Submitted: February 24, 2011
- Operation: General aviation
- Aircraft: N73EM
- Make and model: Cessna 525B
- Aircraft serial: 0123
- Aircraft time: 1,758 hours, 1,092 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bearing
- Part number: 63420113
- Condition: Loose
- Location: Nlg
- Part time: 1,758 hours, 1,092 cycles
- Component: Nlg, Cessna
- Component part number: 63423507
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC LIGHT FLASHED ON AND OFF WITH LANDING GEAR CYCLING AND GEAR UNSAFE LIGHT. FOUND NOSE GEAR UPLOCK SWITCH OUT OF ADJUSTMENT,(ADJUSTED) OPS CHECK GOOD ON JACKS. REPETE SQUAWK ON NEXT FLIGHT. FOUND NOSE GEAR STRUT EXTENSION BEYOND LIMITS. DISASSEMBLED NOSE GEAR, FOUND BEARING PN 6342011-3 LOOSE, ALSO FOUND 4 EA. RETAINING SET SCREW PN NAS1081-3B4 NOT INSTALLED. WHICH CAUSED BEARING TO BACK OFF AND LEGTHEN THE STRURT EXTENSION, TO GENERATE THE MALFUNCTION. SECTION 32-20-00, FIGURE 1001, ITEMS 231, 232. OF 525B IPC.
